Since starting Topamax I have been having weekly episodes of Alice in Wonderland Syndrome, normally occuring at night before going to sleep whereby the room seems to stretch away from me, I feel tiny in comparison to it and then it shifts to the opposite where it feels like its closing in on me and the walls are right up against my face. BLOODY HORRID! Like some acid trip gone wrong!
Recently it seems to have been occuring with a little bit more regularity and during the day things are starting to appear smaller than normal also.
I am wondering if this is in relation to the Topamax, which I have been on now for around 4 weeks. The topa was helping my disequilibrium but when reaching 50mg I felt extremely low and helpless. I emailed Dr Silver and he advised to come off it immediately as it will not help long term if these are my side effects.
I hope as I titrate off the AIWS also calms down, then onto Metroprolol… what a living hell!
Too bad about the side effects of the Topa - really scary! I had ‘people singing’ at night outside my window (no one there tho!) when I was on 100mg but fortunately that went away after a couple of weeks and hasn’t come back. Hope the Metropolol is better for you.
Can’t really forecast what these meds are going to do to our systems! :roll:
While not from Topa specifically, I have experienced that type of thing on another med - it definitely went away as it left my system. Hopefully yours will calm down soon too, the last thing any of us needs is MORE crap to deal with! It sure would be nice if there was a way to tell how we would react before taking something… feel better soon!